# SDR ASAA2020022852298

- Difficulty date: January 15, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N635VA
- Make and model: Airbus A320-214
- Aircraft serial: 03398
- Aircraft time: 43,136 hours, 13,350 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180502500
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL HAS CORROSION: 262LG R2 FLOOR PNL: P/N: E5367180502500 GROUNDED - YES. REMOVED CORROSION DAMAGE AND REPAIRED IAW EA# A320-53EA-00355 REV 00. ORIGINAL THICKNESS OF UPPER SKIN .063" LENGTH OF DAMAGE IS 38.5" AND WIDTH OF DAMAGE IS 3" WITH NO REMAINING MATERIAL THICKNESS AND LOWER SKIN .024" LENGTH OF DAMAGE IS 18" AND WIDTH IS 3" WITH NO REMAINING MATERIAL THICKNESS. THE REPAIR ACCOMPLISHED PER MIG-70 EA A32053EA-00355 IS TEMPORARY FOR 24 MONTHS WITH ONE TIME INSPECTION REQUIRED AFTER 1 YEAR STARTING 19FEB2020. CAT C REPAIR
